Question
Answered step-by-step


-John is a 41-year old-patient who presents to the clinic with

diarrhea, fatigue, and recently has been having tremors. He was diagnosed 19 years ago with bipolar disorder and is currently managed on Lithium 300mg BID. As the PMHNP, you decide to order a lithium level that comes back at 2.3mmol/l. What is the most appropriate course of action?
a.
Investigate other differential diagnoses for his symptoms.

b.
Tell John to skip his next four Lithium doses and resume therapy.

c.
Tell John he needs to go to the hospital and call an ambulance to bring him.

d.
Prescribe loperamide to treat the diarrhea and ropinirole to treat the tremors

Answer & Explanation
Verified Solved by verified expert

ce dui lectus, congue vel laoreet ac, dictum vitae odio. Donec aliquet. Lorem i

llentesque dapibus efficitur laoreet. Nam risus ante, dapibus a molestie consequat, ultrices ac magna. Fusce dui lectus, congue vel laoreet ac, dictum vitae odio. Donec aliquet. Lorem ipsum dolor sit amet, consectetur adipiscin

Unlock full access to Course Hero

Explore over 16 million step-by-step answers from our library

Subscribe to view answer
Step-by-step explanation

risus ante, dapibus a molestie consequat, ultrices ac magna. Fusce dui lectus, congue vel


ng elit. N

  • ce dui lectus, congue vel laoreet ac, dictum vitae odio. Donec aliquet. Lorem ipsum dolor sit amet, consectetur adipiscing elit. Nam lacinia pu

cing elit. Nam lacinia pulvinar tortor nec
Student reviews
100% (3 ratings)